# SDR 96UAL900571

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE AFT OF AFT VHF ANTENNA RT SIDE HAS BULGE, A SMALL BUBBLE AND CRACK.  SUPPLEMENTAL DATA UPDATE:   DISCREPANCY CONFIRMED TO BE CORROSION IN FUSELAGE SKIN AND STRINGER IN TWO PLACES:  BS 1050 AT S-28L AND BS 1050 AT 28R.  SKIN REPAIRED PER 53-30-3, FIGURE 3.  STRINGERS REPAIRED PER SRM 53-10-3, FIGURE 1.
